# SDR SWAA2024070999412

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 1 AUXILIARY TRACK ON SUPPORT BRACKET LOCATED LEADING EDGE AREA INTERNAL CAVITY AT LT WING 2024-361803<[01] REPLACED SUPPORT BRACKET LOCATED SLAT 1 AUXILIARY TRACK ON LEADING EDGE AREA INTERNAL CAVITY AT LT WING I.A.W. B737-700 SRM 51-40-02-0G-0 AND CMM 57-43-01 FIGURE 1 (SHEET 12 ) AND TOOK MEASURE OF CRACK IS L: 2.024 INCH TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B23316910 DUE DATE 04-FEB-25;[02] COMPLETED TASK CERTIFIED
